umu.sePublications
Change search
ReferencesLink to record
Permanent link

Direct link
Resampling m-dependent random variables with applications to forecasting.
Umeå University, Faculty of Science and Technology, Department of Mathematics and Mathematical Statistics.
2000 (English)In: Scandinavian Journal of Statistics, ISSN 0303-6898, E-ISSN 1467-9469, Vol. 27, 543-562 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2000. Vol. 27, 543-562 p.
National Category
Probability Theory and Statistics
Identifiers
URN: urn:nbn:se:umu:diva-125040OAI: oai:DiVA.org:umu-125040DiVA: diva2:957735
Available from: 2016-09-04 Created: 2016-09-04 Last updated: 2016-09-04

Open Access in DiVA

No full text

By organisation
Department of Mathematics and Mathematical Statistics
In the same journal
Scandinavian Journal of Statistics
Probability Theory and Statistics

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

ReferencesLink to record
Permanent link

Direct link